Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 102, NWS Indianapolis, IN

May 1, 2012Jackson County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2012, 5:46 PM EDT for Jackson County, Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 5:46 PM EDT (21:46 UTC)
Expired
May 1, 2012, 6:15 PM EDT
In force
29 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jackson County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 6:02 PM EDTHAIL 13 W Crothersville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS53 KIND 012146
SVRIND
INC071-012215-
/O.NEW.KIND.SV.W.0102.120501T2146Z-120501T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 615 PM EDT

* AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF BROWNSTOWN...OR 16 MILES SOUTHWEST OF SEYMOUR...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEYMOUR...
  BROWNSTOWN...
  CROTHERSVILLE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3875 8591 3876 8596 3875 8598 3876 8599
      3876 8604 3878 8609 3876 8610 3876 8612
      3878 8620 3884 8623 3902 8580 3881 8579
      3873 8584 3872 8588
TIME...MOT...LOC 2146Z 245DEG 31KT 3880 8607
WIND...HAIL 60MPH 1.00IN

$$

RYAN
1 follow-up statement
614 
WWUS53 KIND 012204
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 PM EDT TUE MAY 1 2012

INC071-012215-
/O.CON.KIND.SV.W.0102.000000T0000Z-120501T2215Z/
JACKSON-
604 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JACKSON COUNTY UNTIL 615 PM EDT...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTHEAST OF BROWNSTOWN...OR 10 MILES SOUTH OF SEYMOUR...MOVING EAST
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN JACKSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3875 8591 3876 8596 3875 8598 3876 8599
      3876 8604 3886 8599 3898 8580 3881 8579
      3874 8584 3872 8588
TIME...MOT...LOC 2204Z 260DEG 33KT 3882 8583
WIND...HAIL 60MPH 1.00IN

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:27 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 1, 4:27 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT TUE MAY 1 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 PM EDT TUE MAY 1 2012

A WELL DEFINED MCV AND A WARM FRONT WILL PUSH THROUGH THE AREA
LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH
THUNDERSTORMS...SOME POTENTIALLY SEVERE...ASSOCIATED WITH IT.
BROAD SOUTHWEST FLOW WILL KEEP A WARM MOIST UNSTABLE AIR MASS
ACROSS THE AREA TOMORROW INTO EARLY TOMORROW EVENING...AND A
SUBTLE SHORTWAVE ALOFT MAY SPARK SOME THUNDERSTORMS AS A RESULT.

AFTER A BRIEF BREAK FROM THUNDERSTORM POTENTIAL
THURSDAY...THUNDERSTORMS WILL BE POSSIBLE FOR THE LATTER PART OF
THE WEEK THROUGH THE WEEKEND...AS SEVERAL DISTURBANCES ROUND THE
FRINGES OF UPPER LEVEL RIDGING TO OUR SOUTH.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...
ISSUED AT 340 PM EDT TUE MAY 1 2012

REDEVELOPING THUNDERSTORMS ASSOCIATED WITH MCV...INCLUDING SOME
SEVERE STORMS ANCHORED ALONG THE WARM FRONT ACROSS THE SOUTHERN
FORECAST AREA...WILL MOVE QUICKLY THROUGH THE EASTERN/SOUTHEASTERN
PORTIONS OF THE AREA LATE THIS AFTERNOON. ANY AND ALL SEVERE
THREATS...INCLUDING TORNADOES...WILL BE POSSIBLE THROUGH EARLY
EVENING.

AFTER THESE STORMS CLEAR THE AREA...CANNOT RULE OUT ISOLATED
ADDITIONAL STORMS...BUT CHANCES ARE LOW. SOME FORM OF IMPACT FROM
AMPLE LOW LEVEL MOISTURE IS EXPECTED LATE TONIGHT INTO EARLY
TOMORROW MORNING...EITHER STRATUS OR FOG. IF SKIES CAN CLEAR AND
WINDS ARE SLIGHTLY LESS THAN THE 4-6KT EXPECTED...DENSE FOG MAY BE
A THREAT AGAIN...ESPECIALLY WITH PRECONDITIONING IN THE FORM OF
AMPLE RAINFALL ACROSS MUCH OF THE AREA TODAY. WILL INCLUDE AREAS
OF FOG IN THE FORECAST FOR LATE TONIGHT AND ALLOW EVENING SHIFT TO
REFINE AS MESOSCALE DETAILS BECOME MORE APPARENT LATE.

WARM SIDE OF GUIDANCE LOOKS GOOD TONIGHT COMPARED TO UPSTREAM
MINS...OWING TO HIGH DEWPOINTS AND CONTINUED CLOUD COVER OR FOG LATE.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 340 PM EDT TUE MAY 1 2012

WARM UNSTABLE AIRMASS TO REMAIN IN PLACE TOMORROW IN BROAD
SOUTHWEST FLOW. WHILE LITTLE IN THE WAY OF LOW LEVEL TRIGGER
MECHANISMS WILL EXIST BEYOND THE POSSIBILITY OF RESIDUAL OUTFLOW
BOUNDARIES...A SUBTLE SHORTWAVE MAY SKIRT THE NORTHERN PORTION OF
THE AREA IN THE AFTERNOON AND EARLY EVENING...AND WILL INSERT
SLIGHT CHANCE TO LOW CHANCE POPS IN CENTRAL AND NORTHERN AREAS
THROUGH EARLY TOMORROW EVENING. WEAK TO MIDDLING SHEAR SHOULD
LIMIT ANY SEVERE THREAT TO PULSE TYPE STORMS...AND DAY 2 OUTLOOK
AGREES WITH THIS.

A COLD FRONT WILL APPROACH LATE THURSDAY NIGHT INTO FRIDAY...WITH
ADDITIONAL THUNDERSTORM OPPORTUNITIES ACCOMPANYING IT.

ON TEMPS...MOST OF GUIDANCE APPEARS A BIT COOL BASED ON LOW LEVEL
THICKNESS AND 850 TEMP PROGS. WARM MAV LOOKS BETTER AND WAS LEANED
ON HEAVILY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 212 PM EDT TUE MAY 1 2012

WEAK FRONTAL BOUNDARY IS EXPECTED TO LINGER THROUGH THE OHIO
VALLEY AND INDIANA DURING THIS PERIOD WHILE THE GFS HINTS AT
RIDGING ALOFT. GFS FAILS TO INDICATE ANY ORGANIZED SHORT WAVE
PASSING THROUGH THE RIDGING ALOFT...THUS CONFIDENCE IN POPS IS
LOW...PARTICULARLY IN THE FIRST PART OF THE FORECAST PERIOD WHERE
BROAD...BUT WEAK HIGH PRESSURE LOOKS TO BE SET UP ACROSS
DIXIE...THE OHIO VALLEY AND THE WESTERN GREAT LAKES. FOR NOW HAVE
STUCK WITH THE VERY LOW CHANCE POPS VIA ALLBLEND...BUT WOULD NOT
BE SURPRISED WITH A TREND TOWARD A DRIER FORECAST AS LITTLE FORCING
APPEARS AVAILABLE.

&&

.AVIATION /DISCUSSION FOR THE 011800Z TAF ISSUANCE/...
ISSUED AT 427 PM EDT TUE MAY 1 2012

MAIN LINE OF TSRA HAS EXITED KIND AT THE MOMENT AND WINDS ARE
NORTHEASTERLY BEHIND THE STORMS. EXPECT WINDS TO VEER TO THE
SOUTHWEST SHORTLY AS WARM FRONT MOVES NORTH. EXPECT VFR CEILINGS FOR
THE  MOST PART BEHIND FRONT.

ADDITIONAL CONVECTION IS DEVELOPING TO THE SOUTHWEST AND MAY IMPACT
KIND AND KBMG WITHIN THE NEXT COUPLE OF HOURS. WILL KEEP VCTS TIL
23Z AND CONTINUE TO MONITOR.

PREVIOUS DISCUSSION FOLLOWS...
IFR CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER APPROXIMATELY 20Z-
21Z. MVFR TO IFR FOG WILL BE POSSIBLE BETWEEN 06Z-13Z. A RETURN TO
VFR IS EXPECTED AFTER 14Z.

RAIN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SHORT WAVE
PASSING ACROSS INDIANA ARE EXPECTED TO EXIT THE TAF SITES QUICKLY
AFTER 18Z-19Z. CONDITIONS ARE EXPECTED TO BE HIGHLY CHANGEABLE NEAR
18Z.

IN THE WAKE OF THE SHORT WAVE...VFR CONDITIONS ARE EXPECTED TO
RETURN AS AIR ACROSS SOUTHWEST INDIANA AND SOUTHERN ILLINOIS IS
ADVECTED INTO CENTRAL INDIANA. MOSTLY CLEAR SKIES ARE EXPECTED
OVERNIGHT...AND WITH THE WET GROUND SOME MVFR FOG IS EXPECTED. FOG
SHOULD NOT BE AS WELL DEVELOPED ON WEDNESDAY MORNING AS MIXING IS
EXPECTED TO CONTINUE THROUGH THE NIGHT IN THE SOUTHWEST FLOW. ONCE
HEATING RESUMES AFT 14Z WED...FOG WILL BURN OFF AS WE RETURN TO
VFR.

FORECAST SOUNDINGS AFT 18Z WED APPEAR FAVORABLE FOR CONVECTION
ONCE AGAIN. STEEP LAPSE RATES ALONG WITH LIFTED INDICES NEAR -8
ALONG WITH CAPE NEAR 2500 J/KG WILL RESULT IN TSRA DURING THE
AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....PUMA
AVIATION...PUMA/50
Hazardous weather outlook, May 1, 9:42 AM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT TUE MAY 1 2012

INZ021-028>031-035>049-051>057-060>065-067>072-021345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
942 AM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE WEATHER TODAY.

HAZARDS: THUNDERSTORMS...WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES POSSIBLE.

TIMING: SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT.

DISCUSSION: A FRONT WILL STALL ACROSS INDIANA TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS
SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING THURSDAY
NIGHT AND LASTING THROUGH NEXT MONDAY. WE ARE NOT EXPECTING ANY
OUTBREAKS OF SEVERE WEATHER AT THIS TIME.

DISCUSSION: AN UPPER RIDGE WILL BRIEFLY STRENGTHEN INTO THE AREA
ALLOWING A BRIEF RESPITE FROM STORM CHANCES WEDNESDAY AND
THURSDAY. A FRONTAL BOUNDARY ALONG WITH SEVERAL UPPER LEVEL
DISTURBANCES MOVING ACROSS IT WILL IMPACT CENTRAL INDIANA ONCE
AGAIN STARTING THURSDAY NIGHT AND LASTING THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, May 1, 4:54 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 S PARAGON             39.35N  86.56W
05/01/2012  E0.75 INCH       MORGAN             IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200214

HOMANN
Local storm report, May 1, 4:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     STRAUGHN                39.81N  85.29W
05/01/2012  E58 MPH          HENRY              IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200215

ELB
Local storm report, May 1, 5:06 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     TAYLORSVILLE            39.30N  85.95W
05/01/2012                   BARTHOLOMEW        IN   NEWSPAPER

            TREES REPORTED DOWN

&&

EVENT NUMBER IND1200216

ELB
Local storm report, May 1, 5:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
519 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     MODOC                   40.04N  85.13W
05/01/2012  E50 MPH          RANDOLPH           IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200217

ELB
Local storm report, May 1, 5:23 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 SE BLOOMINGTON        39.15N  86.50W
05/01/2012  M0.50 INCH       MONROE             IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200218

ELB
Local storm report, May 1, 5:26 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 NNW BEDFORD           38.91N  86.52W
05/01/2012  E0.88 INCH       LAWRENCE           IN   TRAINED SPOTTER

            ACCOMPANIED BY 40 MPH WINDS.

&&

EVENT NUMBER IND1200219

HOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:02 AM EDTDense Fog AdvisoryINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more4 hr
May 1, 2:58 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan47 min
May 1, 3:22 PM EDTTornado WarningINDBartholomew, Brown23 min
May 1, 3:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown48 min
May 1, 3:54 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby36 min
May 1, 4:03 PM EDTAreal Flood AdvisoryINDHamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more3 hr
May 1, 4:13 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby47 min
May 1, 4:17 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph43 min
May 1, 4:20 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby25 min
May 1, 4:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby16 min
May 1, 4:48 PM EDTSevere Thunderstorm WarningINDHenry, Rush25 min
May 1, 4:51 PM EDTSevere Thunderstorm WarningINDRandolph39 min
May 1, 4:56 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe34 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan40 min
May 1, 5:21 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence24 min
May 1, 5:31 PM EDTTornado WarningINDJackson, Lawrence29 min
May 1, 5:32 PM EDTSevere Thunderstorm WarningINDMorgan21 min
May 1, 6:08 PM EDTSevere Thunderstorm WarningINDJackson, Jennings26 min
May 1, 6:16 PM EDTTornado WarningINDFountain, Vermillion, Warren44 min
May 1, 6:49 PM EDTTornado WarningINDFountain, Montgomery41 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningINDHendricks, Marion36 min
May 1, 7:04 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen30 min
May 1, 7:07 PM EDTAreal Flood AdvisoryINDHendricks, Marion5 hr
May 1, 7:08 PM EDTSevere Thunderstorm WarningINDDaviess, Knox28 min
May 1, 7:29 PM EDTTornado WarningINDBoone, Montgomery46 min
May 1, 7:39 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan51 min
May 1, 7:54 PM EDTTornado WarningINDBrown19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.